Create a new thread

List of Categories

Welcome to our Support Forum

Something's gone wrong, help??

Eating Disorders

Feb 3 2012, 06:31
  • Mayli Newbie

    -1 +1

    I am bulimic, and tonight after over eating I took 25 Psyllium seed capsules (each 600 mg) because I was out of my usual laxatives.
    When it didn't work after about an hour I decided to go for the epsom salts, which I don't usually use as a laxative. I took about 2 tablespoons of that, and now about an hour later I have a horible stabbing pain in my stomache.
    I'm wondering if this is caused by the interaction of the two? Or something else? Has anyone experienced this, should I be worried? I am hoping it's just them working, but I have never felt this kind of stomache pain when using laxatives before??
  • consider Helpful Friend

    -1 +1

    May 15 2018, 21:29
    It is because you have to stop abusing food. It is the kinc of love that you can’t obtain by indulging in foods, drugs, salts and other substances. Prayer and fasting has this kind come out. What I am saying is that you are not loving yourself by overeating. I don’t know what you happen to be trying to do except God didn’t intend for you to indulge to lose weight. I do t mean to offend you in anyway except that you eat too much and too soon. The effectiveness has stopped working because the truth is that earthly things are not meant to be used to abuse yourself. Experiencing a stabbing pain in your stomachs is a sign you need to stop overeating and taking drugs for the reason you use. Fasting without foods and fluids is suppose to work. Fast until wisdom puts you back at your proper times to eat and behave properly.

Please register/login to post!